Vol. 108, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Endomorphisms of rank one mixed modules over discrete valuation rings

Warren May and Elias Hanna Toubassi

Vol. 108 (1983), No. 1, 155–163
Abstract

Mixed modules over a discrete valuation ring with torsion-free rank one and simply presented torsion submodules are considered. It is proved that every isomorphism of endomorphism algebras of such modules is induced by an isomorphism of the modules.

Mathematical Subject Classification 2000
Primary: 13F30
Secondary: 16A65
Milestones
Received: 2 November 1981
Published: 1 September 1983
Authors
Warren May
Elias Hanna Toubassi